# SDR VNAA2016101300014

- Difficulty date: October 13, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 28,693 hours, 28,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ON CLIMB, THE CREW RECEIVED A HYDRAULIC SYSTEM 1 LOW PRESSURE CAUTION MESSAGE.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  FOUND ENGINE DRIVEN PUMP 1 SUPPLY QUICK DISCONNECT AT THE LINE DISCONNECTED.  MAINTENANCE RECONNECTED THE LINE AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
